Share Facebook


01-25-2011, 10:54 AM   #1
xoxava
Senior Member
 
xoxava's Avatar
 
Join Date: Jul 2010
Location: North Carolina
cimzia

so i just got back from the doc. my crohns has gone from mild to moderate to severe. he put me back on asacol 3 pills 3 times a day and stupid prednisone! EW. he also gave me some antibiotics for the infections i have. my ct showed i have a lot of inflammation and more thickening on my right side. he wants to try me on cimzia? does anyone know any info about this, it would be really helpful! also wondering should i go back on my multivitamin since i am going back on prednisone. poo just when you think things are looking up!!
01-25-2011, 03:36 PM   #2
ChefShazzy
Senior Member
 
ChefShazzy's Avatar
 
Join Date: Mar 2009
Location: Pointe Claire, Quebec
There is a Cimzia club on the forum, you should check it out. I don't know much about it, other than it is similar to Humira, taken by injection.

When I am on pred, I take extra Calcium and Vit D... you should probably do the same. It couldn't hurt to take a multivitamin, too. Hope you feel better soon!
__________________
-Sharon
_______________________________
Diagnosis: Crohn's Disease (May 2007)
Meds: Double-dose of Remicade, every 6 weeks
*I'm going to start saying I'm in REMISSION now! Three years since my last hospitalization!*
01-25-2011, 03:56 PM   #3
Astra
Moderator
 
Astra's Avatar
 
Join Date: Jan 2010
Location: St Helens, Merseyside, United Kingdom

My Support Groups:
Yeah I hope you feel better soon and the Pred kicks the inflamm's arse!
good luck
xxx
__________________


Joan

Dx Crohn's in TI 2005 symptoms for 15 years prior

BEEN ON -Azathioprine, 6MP, Prednisolone, Pentasa, Budesonide, Metronidazole, Humira, Methotrexate,

NOW ON -Amitriptyline 25mg
21/02/14 Right hemicolectomy surgery




http://www.facebook.com/#!/profile.p...4208290&ref=ts

No-one should make you feel inferior without your consent!

Reply

Thread Tools


All times are GMT -5. The time now is 06:48 PM.
Copyright 2006-2017 Crohnsforum.com